# SDR SWAA2021030852507

- Difficulty date: February 17, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 47,393 hours, 32,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT STR21R FWD CARGO COMPARTMENT / REPLACED GUSSET LOCATED BS 500 D AT STR 21R FWD CARGO COMPARMTMENT IAW B737-700 SRM 51-40-02 AND DWG #143A7902 REV.- MATERIAL USED ALUMINION SHEET PN 7073-T0 0.040 PO #2020-203286
